MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR ACUMEN IQ SENSOR; ADJUNCTIVE PREDICTIVE CARDIOVASCULAR INDICATOR

EDWARDS LIFESCIENCES DR ACUMEN IQ SENSOR; ADJUNCTIVE PREDICTIVE CARDIOVASCULAR INDICATOR
Model Number AIQS85
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation is anticipated.However, the complaint cannot be confirmed without the completion of an evaluation.A supplemental report will be forthcoming with the evaluation and device history results when received.
 
Event or Problem Description
It was reported that when the rep was connecting to a 58 year old patient the sv was reading 110.Later in the case the co increased to 10 and ci to 5.The patients cardiac index/cardiac output displayed a high number on the monitor that did not match the clinical picture of the patient.Troubleshooting was attempted to resolve the issue.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Without return of the unit it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.Further evaluation regarding related quality issues is under investigation.A device history record review was completed and documented that device met all specifications upon distribution.Corrections to the h6 codes device code, investigation findings, and investigation conclusions were made.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
ACUMEN IQ SENSOR
Common Device Name
ADJUNCTIVE PREDICTIVE CARDIOVASCULAR INDICATOR
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
jonathan diaz
1 edwards way
irvine, CA 92614
9492507258
MDR Report Key18311696
Report Number2015691-2023-18301
Device Sequence Number17709061
Product Code QAQ
UDI-Device Identifier00690103200942
UDI-Public(01)00690103200942(17)250808(11)230809(10)65223453
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/08/2025
Device Model NumberAIQS85
Device Lot Number65223453
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer01/22/2024
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexUnknown